# SDR CWQR201101

- Difficulty date: January 20, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N363QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600536
- Aircraft time: 8,681 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Part number: 555415032
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED PHASE INS, THE TECH FOUND MINOR CORROISION ON THE RT ENGINE BOX BEAM.  THE ENGINE WAS REMOVED AND WHEN THE CLOSE OUT PANEL WAS REMOVED FOR CORROSION INSP, THE TECH FOUND THAT SOME FASTENERS WERE NOT INSTALLED DURING MFG.  THE 4 ANGLES PN 6654002-12,-14,-6,-8 SHOULD EACH HAVE 5 MONEL RIVETS THAT ATTACH THE BOX BEAM, ANGLE AND CHANNEL TOGETHER.  THE LARGE LOCK FASTENERS WERE INSTALLED WITH NO APARENT DAMAGE TO THE BOX BEAM.  WE ARE WORKING WITH MFG TO REPLACE ANGLES AND HAVE CHECKED OTHER ACFT IN MX,  NONE WERE FOUND WITH THIS CONDITION.
